# SDR SWIA202081951843

- Difficulty date: August 4, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE LOWER HORIZONTAL BEAM CLOSE OUT PANEL CHAFED.   REMOVED AND REPLACED FWD CARGO DOOR CUT OUT/CLOSE OUT REF SRM.
